# SDR EE4Y2025122323672

- Difficulty date: December 23, 2025
- Submitted: December 23, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N230NV
- Make and model: Airbus A320-214
- Aircraft serial: 172
- Aircraft time: 70,221 hours, 37,038 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ALLEGIANT WORK CARD 531135-03-1-001 & NTM TASK CARD 53-11-35-250-801-C01CARDS (SDI) THAT ARE RELATED TO ALI TASK 531135, MPD 531135-03, IT WAS FOUND THE WINDSHIELD SIDE POST, FR 4 LT, UPPER ATTACHMENT, UPPER FRAME HORIZONTAL FLANGE WITH FASTENER HOLES (2EA) WITH CRACK INDICATIONS, DUE TO OVALITY AND BURR.  REPAIRED COCKPIT WINDSHIELD SIDE POST FR4 LH UPPER ATTACHMENT UPPER FRAME HORIZONTAL FLANGE WITH FASTENER HOLES WITH CRACK INDICATIONS DUE TO QUALITY AND BURR IAW COOPESA EO COO-EO-2025-23602 R2 REV 02 AND AIRBUS REPAIR INSTRUCTION AND RDAF DOSSIER #80222159.  THIS REPAIR IS COVERED BY COOPESA JOB A1Q279 ITEM 2-12
